# SDR AALA201808179030

- Difficulty date: July 19, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 43,519 hours, 16,479 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281013120200
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON THE LEFT NOSE LANDING GEAR AFT DOOR HINGE FITTING AT FRAME 20, STRINGER 41L.  REPLACED THE NLG DOOR HINGE FITTING IAW CMM 52-82-32.
